# SDR DALA2024011700689

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 139,571 hours, 20,114 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Not Seated
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 L1 DOOR DOES NOT ARM.   DOOR HANDLE WAS NOT FLUSHED ON THE OUTSIDE. REOPENED DOOR AND CLOSED. OPS CHK NML. A/C OK FOR SVC. (5030880)
